Cemproducts.com


Homemade Steroids Making Users Sick?

Results 1 to 6 of 6
  1. #1
    Senior Member
    ADMINISTRATOR
    Prince's Avatar


    Join Date
    Nov 2000
    Gender
    Male
    Location
    Panama
    Posts
    62,545
    Rep Points
    2147483647

    Homemade Steroids Making Users Sick?






    Homemade Steroids Making Users Sick?
    by Patrick Arnold

    In Panama City Florida a steroid bust was made at what appeared to be some ?garage lab?. The amount of steroids seized allegedly had a street value of one million dollars (I have no idea how that is calculated but I suspect it is warped on the high side.) What made this story a bit unusual was that the steroids apparently were making people ill.

    I read this story on the internet and it originated from a newspaper called The News Herald which is out of the panhandle area of florida. What is described sounds like injectable steroids, in other words, steroids dissolved in oil. Authorities claim that some of these steroids had residue stuck to the side of the vials and some had ?debris? floating in them.

    Residue and debris in injectable steroids sounds unclean and potentially harmful and that very well could be the case. It also could be the case that this residue and debris was precipitated steroid crystals due to the product being loaded into the oil at too high of a concentration. That may not necessarily be unclean or harmful (other than potential harm from steroids themselves), but is indicative that whoever was making the product didn?t know what they were doing. Oddly, the cops commented on the fact that the ?cook plate?, which I assume means hot plate, was anything but sterile. I am not sure why a hot plate would have to be sterile for product that is put into a vial to be sterile. I bet the house the hot plate was in wasn?t sterile either.

    What made this story interesting to me though was the fact that these products were producing troubling physical symptoms in many of the users. These were acute symptoms of coughing and chest pain. Authorities weren?t sure if it was the steroid in the product or something else in the product. Since I am familiar with this area I can say with relative confidence that it was likely one of two things. First of all, the steroids could have contained trenbolone acetate, which is a steroid commonly known to cause an anaphylactic type reaction in users upon injection. An anaphylactic reaction is an allergic response that comes on very quickly (seconds or minutes) after exposure to an allergen and involves symptoms such as coughing due to shortness of breath, chest pain, sweating etc. Also known to cause anaphylactic reactions are the chemicals benzyl alcohol and benzyl benzoate. These chemicals are often added to injectable preparations in small amounts, but when added in larger amounts they have been known to cause anaphylactic like reactions in people (sometimes quite severe).

    It?s a very bad idea to use an oil based injectable steroid or anything that is not made under proper pharmaceutical conditions. And although the risk of infection due to sterility problems is much less than that of water based preparations, there still can be a host of other problems that can cause you some serious problems. Unfortunately the desire to use performance enhancement drugs is widespread and the current laws forbid the use of steroids and other PEDs for things other than disease. As a result, people are buying stuff from idiots that mix up Chinese steroid powder in oil in their basement.

    Asteroid pops up to give Earth close shave - Technology & science - Space - Space.com | NBC News





    IronMagLabs 15% Discount Code: Robert15



    IronMag Research 15% Discount Code: Robert15



  2. #2
    Senior Member
    BOARD REP
    World-Pharma.org's Avatar


    Join Date
    Mar 2010
    Gender
    Male
    Location
    europe
    Posts
    9,401
    Rep Points
    588298441

    thanks for info...not so nice to hear that!

  3. #3
    Registered User
    president's Avatar


    Join Date
    Sep 2012
    Gender
    Male
    Location
    AMA ARMY
    Posts
    243
    Rep Points
    4512497

    Wasn't this spartan labs?

  4. #4
    Registered User


    Join Date
    Nov 2012
    Gender
    Male
    Location
    us
    Posts
    192
    Rep Points
    13554478

    Re: Homemade Steroids Making Users Sick?

    There's another all around that's called iron labs too. Has green and orange label. Heard bad stuff bout it too

  5. #5
    Senior Member
    ADMINISTRATOR
    Prince's Avatar


    Join Date
    Nov 2000
    Gender
    Male
    Location
    Panama
    Posts
    62,545
    Rep Points
    2147483647

    Homemade Steroids Making Users Sick?

    Quote Originally Posted by ls1x View Post
    There's another all around that's called iron labs too. Has green and orange label. Heard bad stuff bout it too
    Yeah, and they ripped off our company name, IronMagLabs.





    IronMagLabs 15% Discount Code: Robert15



    IronMag Research 15% Discount Code: Robert15



  6. #6
    Registered User
    colochine's Avatar


    Join Date
    Aug 2011
    Gender
    Male
    Location
    florida
    Posts
    3,457
    Rep Points
    467341520

    Homemade Steroids Making Users Sick?






    Quote Originally Posted by president View Post
    Wasn't this spartan labs?
    Exactly!

Similar Threads

  1. Replies: 0
    Last Post: 07-11-2012, 11:01 AM
  2. Torn biceps heals more quickly in anabolic steroids users
    By Prince in forum Bodybuilding Gossip
    Replies: 1
    Last Post: 06-02-2012, 12:37 AM
  3. anabolic diet making me sick?
    By malcolm383 in forum Diet & Nutrition
    Replies: 7
    Last Post: 01-07-2012, 10:05 PM
  4. ON making me sick!
    By Merkaba in forum Diet & Nutrition
    Replies: 10
    Last Post: 12-28-2010, 02:46 AM
  5. multi making me sick?
    By squanto in forum Supplements
    Replies: 3
    Last Post: 08-13-2004, 03:01 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->